I'm currently a dentist in recovery from alcohol dependence (sobriety date May 24, 2010). I lasted nearly 8 months completely sober and then I started looking for alternatives to alcohol. I found Kratom. It has been over a year now that I have been a daily user (generally 4 times per day). It doesn't work as well as it used to and if I take the quantity I need for any effect anymore, I get sick and at times vomit. My entire office recently found out by accident about my problem and my boss confronted me on the issue. This is not fun for me anymore. It hasn't been for awhile.
The problem is that when I try to stop, I experience cold sweats, restless leg syndrome, insomnia (mostly due to RLS... only get 2 hrs of broken sleep per night even when i take my Rx for trazadone) and stomach issues. I tried Kratom because I thought it didn't have severe withdrawals but after a few days of no sleep, I start taking it again for relief. I'm a maintenence Kratom user. Does anyone have any withdrawal advice for me?
Hi Kasey! First of all, you need to stop the Kratom! Can you get a few days away from work?
There's no way around withdrawal, only through it. Force fluids, eat well, protein shakes, vitamins,magnesium and potassium for RLS. Hot baths with Epsom salts...you get the picture. Just cold turkey that junk and get some therapy to understand why you need a replacement drug!
HI we have had several members use kratom to get off there opiate addiction only to wind up just like you and on the forum looking for help......I think Vicki is spot on you just got to bit the bullet and go threw the withdrawal it should only be a dew days but it will depend on how much you where using also its not as extream as opiate withdrawal but it wont be any fun ether we will support you as you go threw this I think by now you realize sobriety takes work......left unto our old thinking will wind up strung out on something as addicts we need to change the very way we think and reason to overcome our illness
time to sit down with a drug counselor or hit a few N/A meetings and get to the root of your problem keep posting for support will try and walk you threw this good luck and God bless......Gnarly
I'm on my 4th day of withdraw.. I just bit the bullet and went cold turkey and yes it is hell,, but I think I'm going to get right through it..I was doing kratom 3 times a day each time I would take 10 grams for a year or so..Day 1 was the hardest part cold sweats then moments of being really hot.. Now the (RLS) seat in almost 8 hours after the last dose,, and they are still happening as I type this on day 4.. Day 2 this real sadness over came me I would walk in one room and find myself crying in the next almost a feeling of loneliness... I was tired but couldn't sleep mostly the (RLS)..Day 3 depression is almost completely gone I'm still tired as hell major (RLS) but some how feel better.. Oh yea through this all not much food intake almost nothing..Day 4 still tired depression gone feel happy again thank God,, also able to eat not a lot but some just can't beat this (RLS) problem... WILL POWER your way through this I know you can get this past you ""YOU"" just have to DO it!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.